# SDR UALA2013071905068

- Difficulty date: July 18, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 66,144 hours, 23,316 cycles
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FWD CARGO DOOR SKIN 8 INCHES FROM BOTTOM OF DOOR CENTER OF THE DOOR.  TRIMMED OUT AND INSTALLED REPAIR DOUBLER ON FWD CARGO DOOR EXTERNAL SKIN IAW SRM 52-30-01 FIG 201 REPAIR 4.  MAJOR REPAIR.
